# SDR 2002UALA00397

- Difficulty date: March 9, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 947 LBL 5 AND LBL 15 HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM UPPER CAP WITH SINGLE FLANGE BLEND OUT REPAIR.  INSTALLED SINGLE REPAIR ANGLE.
